# SDR CA990119032

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON DEPARTURE, NR 4 MAIN WHEEL TIRE CAP SHREDDED, SLIGHT VIBRATION DURING GEAR RETRACTION.  ON ARRIVAL, FOUND NR 4 WHEEL TIRE CAP MISSING, EVIDENCE OF INGESTION INTO RT ENGINE, FAN BLADES AND ACOUSTIC LINER DAMAGED.  ALSO, DAMAGE ON RT INBD LAP TRAILING EDGE AND RT STABILIZER LEADING EDGE.  NR 3 AND NR 4 WHEELS REPLACED, FAN BLADES REPLACED AND FLAPS AND HORIZONTAL STABILIZER REPAIRED.
